Khalaf, R. F. and Belgacem, F. B. M. (2014). Extraction of the Laplace, Fourier, and Mellin Transforms from the Sumudu transform. AIP Proceedings, 1637, 1426 (2014).
 Thakur, A. K. and Panda, S. (2015). Some Properties of Triple Laplace Transform”. Journal of Mathematics and Computer Applications Research (JMCAR), 2250-2408, (2015).
 Belgacem, F. B. M. and Karaballi, A. A. (2006). Sumudu transform fundamental properties investigations and applications. Journal of applied mathematics and stochastic analysis, (2006).
 Khalid Suliman Aboodh. (2013). The New Integral Transform “Aboodh Transform”. Global Journal of Pure and Applied Mathematics, ISSN 0973-1768, Volume 9, Number 1 (2013), pp. 35-43.
 Mohand, M., Khalid Suliman Aboodh, Abdelbagy, A. (2016). On the Solution of Ordinary Differential Equation with Variable Coefficients using Aboodh Transform. Advances in Theoretical and Applied Mathematics, ISSN 0973-4554, Volume 11, Number 4 (2016), pp. 383-389.
 Sedeeg, A. K. H. and Mahgoub, M. M. A. (2016). Comparison of New Integral Transform Aboodh Transform and Adomian Decomposition Method. Int. J. Math. And App., 4 (2B) (2016), 127-135.
 Abdon Atangana. (2013). A Note on the Triple Laplace Transform and Its Applications to Some Kind of Third-Order Differential Equation. Abstract and Applied Analysis, Hindawi, Vol. 2013, Article ID 769102, pages 1-10.
 Ahmed, S. A., Elzaki, T. M., Elbadri, M., and Mohamed, M. (2021). Solution of partial differential equations by new double integral transform (Laplace - Sumudu transform). Ain Shams Engineering Journal, 2021.
 Alfaqeih, S. and Misirli, E. (2020). On Double Shehu Transform and Its Properties with Applications. International Journal of Analysis and Applications, 2020, 3: 381-395.
 Alfaqeih, S. and Ozis, T. (2019). Note on Triple Aboodh Transform and Its Application. International Journal of Engineering and Information Systems (IJEAIS), ISSN: 2000-000X, Vol. 3, Issue 3, March 2019, Pages: 41-50.
 Khalid Suliman Aboodh, Farah, R. A., Almardy, I. A., and ALmostafa, F. A. (2017). Solution of Partial Integro-Differential Equations by using Aboodh and Double Aboodh Transform Methods. Global Journal of Pure and Applied Mathematics, ISSN 0973-1768, Volume 13, Number 8 (2017), pp. 4347-4360.
 Alkaleeli, S., Mtawal, A., and Hmad, M. (2021). Triple Shehu transform and its properties with applications. African Journal of Mathematics and Computer, 2021, 14(1), 4-12.
 Mechee, M. S. and Naeemah, A. J. (2020). A Study of Triple Sumudu Transform for Solving Partial Differential Equations with Some Applications. Multidisciplinary European Academic Journal, 2020, Vol.2, No.2.
 Aggarwal, S., Singh, A., Kumar, A., and Kumar, N. (2019). Application of Laplace Transform for Solving Improper Integrals whose Integrand Consisting Error Function. Journal of Advanced Research in Applied Mathematics and Statistics, 2019, 4(2), 1-7.
 Shams A. Ahmed. (2021). Applications of New Double Integral Transform (Laplace-Sumudu Transform) in Mathematical Physics. Abstract and Applied Analysis, Hindawi, Volume 2021, Article ID 6625247, 8 pages.
 Debnath, L. (2016). The Double Laplace Transforms and Their Properties with Applications to Functional. Integral and Partial Differential Equations. Int. J. Appl. Comput., Math 2016; 2: 223-241.
 ALbukhuttar, A., Jubear, B., and Neamah, M. (2021). Solve the Laplace, Poisson and Telegraph Equations using the Shehu Transform. Turkish Journal of Computer and Mathematics Education, Turkey, 2021, 10(12): 1759-1768.
 Alfaqeih, S., Ozis, T., and First Aboodh. (2019). Transform of Fractional Order and Its Properties. International Journal of Progressive Sciences and Technologies (IJPSAT), ISSN: 2509-0119, Vol. 13, No. 2, March 2019, pp. 252-256.
 Alfaqeih, S. and Ozis, T. Note on Double Aboodh Transform of Fractional Order and Its Properties. OMJ, 01 (01): 114, ISSN: 2672-7501.
 Eltayeb, H. and Kilicman, A. (2008). A note on solutions of wave, Laplace’s and heat equations with convolution terms by using a double Laplace transform. Applied Mathematics Letters, 2008, 21: 1324-1329.
 Mechee, M. S. and Naeemah, A. J. (2020). A Study of Double Sumudu Transform for Solving Differential Equations with Some Applications. International Journal of Engineering and Information Systems (IJEAIS), ISSN: 2643-640X, Vol. 4, Issue 1, January 2020, Pages: 20-27.